Publications (9) Publications in which a researcher has participated

2023

  1. Attractors in almost periodic Nicholson systems and some numerical simulations

    Journal of Mathematical Analysis and Applications, Vol. 528, Núm. 1

  2. The exponential ordering for nonautonomous delay systems with applications to compartmental Nicholson systems

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 262

2022

  1. Long-term behavior of nonautonomous neutral compartmental systems

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2022, Núm. 7

2020

  1. Asymptotic behavior of solutions of nonautonomous neutral dynamical systems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 199

2013

  1. Direct exponential ordering for neutral compartmental systems with non-autonomous D-operator

    Discrete and Continuous Dynamical Systems - Series B, Vol. 18, Núm. 1, pp. 185-207

2011

  1. Exponential Ordering for Neutral Functional Differential Equations With Non-Autonomous Linear D-Operator

    Journal of Dynamics and Differential Equations, Vol. 23, Núm. 3, pp. 695-725

2009

  1. Exponential ordering for nonautonomous neutral functional differential equations

    SIAM Journal on Mathematical Analysis, Vol. 41, Núm. 3, pp. 1025-1053

  2. Some questions concerning attractors for non-autonomous dynamical systems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, Núm. 12

2008

  1. Neutral functional differential equations with applications to compartmental systems

    SIAM Journal on Mathematical Analysis, Vol. 40, Núm. 3, pp. 1003-1028